RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 3, Pages 391–397 (Mi mz6523)  

Constructive formation of Dirichlet series for regular functions

Yu. I. Mel'nik


Full text: PDF file (379 kB)

English version:
Mathematical Notes, 1980, 27:3, 195–198

Bibliographic databases:

UDC: 517.53
Received: 24.05.1977

Citation: Yu. I. Mel'nik, “Constructive formation of Dirichlet series for regular functions”, Mat. Zametki, 27:3 (1980), 391–397; Math. Notes, 27:3 (1980), 195–198

Citation in format AMSBIB
\Bibitem{Mel80}
\by Yu.~I.~Mel'nik
\paper Constructive formation of Dirichlet series for regular functions
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 3
\pages 391--397
\mathnet{http://mi.mathnet.ru/mz6523}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=570749}
\zmath{https://zbmath.org/?q=an:0442.30003|0436.30003}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 3
\pages 195--198
\crossref{https://doi.org/10.1007/BF01140166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KU95700008}


Linking options:
  • http://mi.mathnet.ru/eng/mz6523
  • http://mi.mathnet.ru/eng/mz/v27/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:76
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019